On the error theory for the inertial navigation systems
Doklady Akademii Nauk, Tome 265 (1982) no. 4, pp. 830-835
Cet article a éte moissonné depuis la source Math-Net.Ru
@article{DAN_1982_265_4_a14,
author = {N. T. Kuzovkov},
title = {On the error theory for the inertial navigation systems},
journal = {Doklady Akademii Nauk},
pages = {830--835},
year = {1982},
volume = {265},
number = {4},
language = {ru},
url = {http://geodesic.mathdoc.fr/item/DAN_1982_265_4_a14/}
}
N. T. Kuzovkov. On the error theory for the inertial navigation systems. Doklady Akademii Nauk, Tome 265 (1982) no. 4, pp. 830-835. http://geodesic.mathdoc.fr/item/DAN_1982_265_4_a14/